# SDR VQI2017F00011

- Difficulty date: April 21, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 6787
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Smoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MX MESSAGE SMOKE.  RESET CIRCUIT BREAKER IAW AMM261000.  OPSS CHECKED, NO FURTHER REPORTS ON SUBSEQUENT FLIGHT.
